# SDR C8GA201000010A

- Difficulty date: June 2, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 62,476 hours, 34,829 cycles
- Engine: Pwa JT8D15
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Door Lock
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH WITH THE GEAR HANDLE IN THE DOWN POSITION THE NLG UNSAFE LIGHT ILLUMINATED.  CREW PERFORMED APPROPRIATE CHECKLIST AND RECYCLED GEAR WITH ALL INDICATIONS NORMAL.  ACFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSP WAS PERFORMED.  R & R NLG LOCK ACTUATOR AND BUNGEE ASSY, PERFORMED OPS CHECK, ALL CHECKS GOOD.  ACFT WAS RETURNED TO SERVICE.
